# SDR UIEA2024060500480

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1461 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AT STA 1461, BL (0.0), FLOOR SUPPORT STRUFTURE, WITH CRACK( CRACK ON FUSELAGE SECTION 46 CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE  AT STA 1461 AND BL 0.0 WAS REPAIRED PER SRM 53-65-00. NO FURTHER DEFECTS NOTED. )
